Volume 38, Number 1
Previous Issue Next Issue

Hongliang Lu & David G. L. Wang

10.4208/aam.OA-2021-0008

Ann. Appl. Math., 38 (2022), pp. 1-24.

Preview Full PDF 1825 24305 Abstract

Shih Yu Chang & Yimin Wei

10.4208/aam.OA-2021-0012

Ann. Appl. Math., 38 (2022), pp. 25-61.

Preview Full PDF 1715 21522 Abstract

Jian-Feng Cai, Meng Huang, Dong Li & Yang Wang

10.4208/aam.OA-2021-0010

Ann. Appl. Math., 38 (2022), pp. 62-114.

Preview Full PDF 1787 24280 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard